# SDR HEEA079547

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 13,527 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Condition: Leaking
- Location: T/R Gearbox
- Component: Gearbox
- Component part number: 212040003023FM
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR GEARBOX HAS A LEAKING INPUT SEAL. REPLACED SEAL AND RETURNED TO SERVICE.
